# SDR ASAA2018061865071

- Difficulty date: June 16, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 22,250 hours, 7,333 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTOLAND,  AUTOPILOT STEERED LEFT THEN RIGHT IN FLARE. LEFT MAIN WHEEL TOUCHED DOWN ON CENTERLINE.  ACFT GROUNDED.  ACCOMPLISHED LAND VERIFICATION TESTS IAW AMM 22-11-00-700-801, AND ALL LLM TESTS LISTED IN AMM 22-00-01-730-803. ALL TESTS PASSED. NO HISTORY LAST 90 DAYS.
